# SDR ASAA2014050207691

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 13,005 hours, 3,775 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7250 · Turbine Section
- Part: Heat Shield
- Part number: 3360318020
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE REAR FLANGE IS CRACKED AT BOLT HOLES.  ACFT GROUNDED.  R & R FLANGE ASSY REF MM 72-56-00.
